Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|3||High cholesterol||Diarrhea, muscle pain, joint aches. Lipitor did a wonderful job on my cholesterol but after about 4 weeks, I developed what I thought were strained muscles from exercise. It seems to be getting worse.||After all I've read, I think I will stop taking this and find another alternative. I am a type one diabetic.||F||45||4 weeks ||10/15/2001||1||high cholesterol||extreme muscle spazms in my lower back, eye sight changes, fatigue and weakness.||I stopped taking the drup almost two weeks ago and my back pain is beginning to go away. I would not recommend this drug even though it did work to lower my cholesterol.||F||50||8 months ||10/10/2001||1||High Cholestoral||Muscule aches & pains - Went to the orthopedic Dr. for a shot in the knee. Liver count went to over 600. Stopped taking & liver count went back to normal. Then I had a series of tests for pains across my midsection.Have Fatty strands in my Liver. Now I have Rheumatoid Arthtitis.I think it could be the result of taking Lipitor.||Do not take - Watch your diet||M||60||2 years ||10/8/2001||5||high cholesterol||none||immediate and excellent reduction in LDLs..on 10 mg dropped from 363 to 263. Increased to 20 mg and dropped from 263 to 197 in two months||F||63||2 years ||10/7/2001||3||high cholesterol||Daily headaches||Reduced cholesterol count from 295 to 182 in one month.||F||54||2 months ||10/2/2001||1||HIGH CHOLESTEROL||Weakness,muscle ache,fatigue,noticible loss of muscle structure.||I would not recommend this drug,my Doctor didn't explain any risk to taking this drug,although it lowered my cholesterol some,I changed my diet and started an exercise plan,I quit taking the drug 2 months ago and have continually lowered my chol. level.||M||45||14 months ||10/1/2001||1||High cholesterol||It brought my husband's chol. down from 310 to 175. He had to stop taking it because it has damaged his liver. He has an ultra sound scheduled for this month. I DO NOT recommend this medication.||M||33|| ||9/28/2001||5||High Cholesterol||M||1 years ||9/27/2001||1||high cholesterol||unrelenting muscle pain- leg cramps - numbness in both legs - exhaustion - joints poping and cracking||took for 4 months - am still experiencing side effects 7 months after stopping the drug - I feel as if I have been aged 10 years and that I have been damaged||F||52||4 months ||9/24/2001||5||Cholesterol at 305||No known side effects||Lowered cholesterol to 149-175 (several readings). Cholesterol was lowered to 149 within 30 days from using Lipitor and from the Zone Diet.||M||40||2 years ||9/10/2001 ||5||hypercholesterolemia||I have been on this medication for approximately two years and it has been very affective in lowering my cholesterol; however, I did notice that I became depressed with intermittent muscle pain. I recently mentioned this to my physician and asked if he knew if this particular medication causes these symptoms as all my blood studies for liver function, etc. have been normal. I decided to stop the Lipitor and within a few days I felt so much better. I will call him tomorrow and ask if I can be switched to another medication. It is a very effective medication, but obviously has its problems as indicated by those patients who had very similar effects.||F||53||2 years ||9/9/2001||2||High cholesterol||Suffered from depression after taking lipitor but did not realize connection. Stopped taking lipitor and depression left within days.||I wouldn't take lipitor in any dose at any time. It made me realize the dangers of drugs.||M||57||27 months ||9/7/2001||1||cholestrol||the muscle spasms in my legs were so bad I had difficulty climbing 4 stairs - highly unusual for me.||you need to keep on top of these drugs because the dr. doesn't always monitor enough. I wouldn't have known what was wrong with me if I hadn't seen an ad on t.v. for this med. describing side effects. Dr. said it was vitamin C deficiency. I stopped the lipitol and the symptoms went away. I would have believed the dr. if it weren't for a kind pharmacist who said I should get a second opinion.||F||54||3 months ||9/4/2001||3||Cholesterol||Knee and hip joint pain. Had experienced knee joint pain in past, but never hip. stopped taking lipitor ten days ago; joint symptoms were gone within four days for first time in six weeks (been on it four months). Remaining issue is chest spasm -- have been through tests ruling out heart, GERD, pneumonia, etc. Spasms persist although less and less. Last 48 hours, epsiodes seemed to increase again but may be attributable to some combination of muscle weakness and heavy non-stop rains we've enjoyed for several days. Cholesterol news is great -- two days after I stopped, cholesterol was measured at 172 with excellent HDL, LDL and triglyceride levels -- down from 295 in May, consistent with the last ten years of cholesterol readings for me. Tests also showed no calcium build-up on my arteries one week ago. Was on a dose of 40 mg. Will see how muscle symptoms are in a month and try to resume at 10 mg. Does anyone know how long they think it should take symptoms to go away?||M||49||120 days ||9/1/2001||2||High Cholesterol||Muscle cramping, fatigue and depression.||Wondering if anyone else has experienced depression?||F||23||2 weeks ||9/1/2001 ||3||cholesterol high and risk for CHD||I have been taken for approximately 4 yrs. I have some difficulty with digestive system and some muscle pain and joint pain. Lipitor did the job on my cholesterol both LDL and HDL. I have quit taken recently to see if it affects above problems. It probably is a trade off.||I feel that the drug is too expensive. I do think that it will do what it is used for, but I think your body pays a price. Again I think it is a trade off.||M||74||4 years ||8/29/2001 ||1||High cholesterol||I experienced severe pain in my left shoulder and neck. Unable to raise my left arm. Am still in physical therapy after 1 year, and my arm and neck are still unable to move very well. I am also seeing an orthopedic surgeon, who took x-rays and cannot see anything on them. He diagnosed it as "frozen shoulder." Funny, that it only began when I started the Lipitor. I took myself off it 4 months ago, and am still in pain and cannot sleep well at night.||My doctor never warned me about eating grapefruit, which I had every morning while taking the Lipitor.||F||60||1 years ||8/29/2001||1||High Cholesterol/ Heart attack||I have been taking Lipitor for 4 years and was part of the original study. And ever sinse then I have headache, muscle ache, diarrhea, indigestion, abdominal pain, back pain, eyesight has changed sinus problems, joint pain, leg cramps..every joint in my body is in pain some times the muscle and joints in my angles hurt so much I cant walk in four years time I have gone from an active agile person to an artritic old woman I have to take codine/4 every night just so I can go to sleep. I quit taking this medication 3 months ago and still have not gotten any better.||In the four years Ive been taking this medication noone has every told me about this side effect. I even went to the doctor and told him of all the pain and he said it could be arthrites.||F||44||4 years ||8/25/2001||4||To lower cholestrol||Over the past three years the drug has definately worked but I have developed almost a dibilitating problem with both of my arms. I am unable to move them in any direction but the normal motion. It has got to the point where turning over in bed wakes me up because of the pain it causes. I have had a blood test to determine if Lipior is causing this serious problem and the results said no it wasn't. However, I even went to an orthopdetic surgeon and after he checked me out, he looked at the drugs that I take (i am also a type 2 diabetic) and he said "ahh, Lipitor..more people taking this drug come to me with problems like this". I have an annual physical on 8/27 and am going to tell the doctor I'm stopping the Lipitor to see what happens.||M||58||3 years ||8/24/2001||1||high clorestrol||went to hospital with what i throught was heart attact. dr. could fine nothing wrong. head aches. muscels hurts, week. sick at stomach, tired all the time||if this is the cause why do Drs. recomemend it. i will not take it anymore||F||49||2 weeks ||8/23/2001|